# SDR IPXA2023082838869

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 64,355 hours, 21,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH NOT RIGGED RIGHT. DOES NOT TURN OFF. PERFORMED OPERATIONAL CHECK ON EMERGENCY LIGHTS REF AMM 33-51-00. OPS CHECK GOOD.
